# SDR FDEA2019120183144

- Difficulty date: November 28, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD VANE HORN FITTING "F" ECCENTRIC BUSHING HOLE BORE CORROSION.  RIGHT HAND WING OUTBOARD FLAP VANE ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-32-4.  ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 27-50-32-830-801.  REFER SNRM NR N00449.  CLASSIFIED MINOR AS PER GMM 6-2-100.
